MathSciNet Relay Station
MathSciNet bibliographic data
MR709862 60J57 (58G32)
Chung, K. L.; Durrett, R.; Zhao, Zhong Xin Extension of domains with finite gauge. Math. Ann. 264 (1983), no. 1, 73–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement